# SDR AALA201706059034

- Difficulty date: June 2, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 53,336 hours, 25,120 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032200200
- Part serial: 2956
- Condition: Corroded
- Location: Rt Wing Flap
- Part time: 37,209 hours, 22,527 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING FLAP INTERCONNECT STRUT. REPLACED INTERCONNECT STRUT IAW WORK CARD 26C67057001.
